CSpace
随机平衡系统解的存在性
陈光亚; 于辉
2002
Source Publication系统科学与数学
ISSN1000-0577
Volume022Issue:003Pages:278
Abstract本文提出了一种新的随机平衡系统模型,它是平衡系统的随机化模型,而平衡系统模型本身是变分不等式系统的推广,我们给出了随机化平衡系统解的存在性结果,作为应用我们得到了随机变分不等式系统解的存在性结果,值得注意的是,我们还同时获得了经典Nash均衡的随机化结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47829
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈光亚,于辉. 随机平衡系统解的存在性[J]. 系统科学与数学,2002,022(003):278.
APA 陈光亚,&于辉.(2002).随机平衡系统解的存在性.系统科学与数学,022(003),278.
MLA 陈光亚,et al."随机平衡系统解的存在性".系统科学与数学 022.003(2002):278.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈光亚]'s Articles
[于辉]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈光亚]'s Articles
[于辉]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈光亚]'s Articles
[于辉]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.